# SDR SWIA2025081200407

- Difficulty date: April 7, 2025
- Submitted: August 12, 2025
- Operation: Air carrier
- Aircraft: N840SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15499
- Aircraft time: 7,994 hours, 8,135 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Screw
- Part number: AMSQQA2259
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: RA82205-REO 690-53-31-751-PR1 - DURING REMOVAL OF LOWER ANTI-COLLISION LIGHT, SINGULAR FWD SCREW DAMAGED AND STRIPPED NUT PLATE AND NUT PLATE IS UNSERVICEABLE. COMPLIED WITH TEMPORARY REPAIR IN REFERENCE TO REO 690-53-31-751 REV -- DATE 2023-01-23. COMPLY WITH PERMANENT REPAIR WITHIN 4050 FLT HOURS OR NEXT C CHECK., PART NUMBER:   - , SERIAL NUMBER: 15499, POSITION:   (C-CHECK RO 08/11/2025)PERFORMED PERMANENT REPAIR AT LOWER ANTI-COLLISION LIGHT,SINGULAR FWD SCREW IAW CRJ900 AMM 33-44-09, 25-51-02, 25-52-01, 20-70-00, SRM: 51-42-06, MHIRJ REO 690-53-31-751 REV: --, DATE: 2023-01-23, REO 690-53-31-1025, REV: --(P1), DATE: 2025-06-27, REO 690-53-31-1025, REV: -- (FINAL REV), DATE: 2025-07-07,NDT PERDORMED BY BARON NDT LLC, FAA CRS# 5NDR545D, REPORT# S063025-5, P.O# 177176, DATE OF INSPECTION 30JUN2025. SEE REPORT FOR DETAILSTOOL USED TORQUE DRIVER: AV-BX300  CAL DUE: AUG2025
